# SDR CA990223016

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-82
- Engine: Pwa JT8D7B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Te Flap
- Component: 652678664
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) INBOARD FLAPS WOULD NOT RETRACT TO LESS THAN 1.5 DEGREES.  FOUND RIGHT INBOARD FLAP FAIRING  FORWARD BEARING SUPPORT BRACKET BROKEN.
